# SDR DALA2019032001825

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 53,842 hours, 36,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS CORROSION AT THE AFT CARGO DOOR THRESHOLD. MKD. NRC 001-0306:0593-2006/002 00012: REPLACED DOOR JAMB REF SRM 53-20-15-2R PRO 7. (LP #0992523)
